# SDR 96ZZZM411

- Difficulty date: March 9, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N705DH
- Make and model: Boeing 727-22C
- Aircraft serial: 19191
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 880
- Part time: 53,881 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING D-CHECK, FOUND ON RT W/W, CORROSION ON LOWER SURFACE OF RT W/W PRESSURE DECK AT FS 880 RBL 12 AND 20.  REMOVED FLAP CTL VALVE, REMOVED FASTENERS, REMOVED CORROSION, STOP DRILLED CRACK, INSTALLED DOUBLER .080 2024-T3 21 INCHES BY 12 INCHES AND REINSTALLED FLAP CTL VALVE IAW B727 MM 27-51-51 AND SRM 51-30-2, 51-10-6 AND SB 727-53-149 DWG 65-89360.
